Projective geometry of Freudenthal's varieties of certain type

Hajime Kaji, Osami Yasukura

    Research output: Contribution to journalArticle

    5 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)515-542
    Number of pages28
    JournalMichigan Mathematical Journal
    Volume52
    Issue number3
    DOIs
    Publication statusPublished - 2004

    Fingerprint

    Projective geometry

    ASJC Scopus subject areas

    • Mathematics(all)

    Cite this

    Projective geometry of Freudenthal's varieties of certain type. / Kaji, Hajime; Yasukura, Osami.

    In: Michigan Mathematical Journal, Vol. 52, No. 3, 2004, p. 515-542.

    Research output: Contribution to journalArticle

    @article{07da746ef0f24718ac19899b870a7c52,
    title = "Projective geometry of Freudenthal's varieties of certain type",
    author = "Hajime Kaji and Osami Yasukura",
    year = "2004",
    doi = "10.1307/mmj/1100623411",
    language = "English",
    volume = "52",
    pages = "515--542",
    journal = "Michigan Mathematical Journal",
    issn = "0026-2285",
    publisher = "University of Michigan",
    number = "3",

    }

    TY - JOUR

    T1 - Projective geometry of Freudenthal's varieties of certain type

    AU - Kaji, Hajime

    AU - Yasukura, Osami

    PY - 2004

    Y1 - 2004

    UR - http://www.scopus.com/inward/record.url?scp=11044226013&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=11044226013&partnerID=8YFLogxK

    U2 - 10.1307/mmj/1100623411

    DO - 10.1307/mmj/1100623411

    M3 - Article

    VL - 52

    SP - 515

    EP - 542

    JO - Michigan Mathematical Journal

    JF - Michigan Mathematical Journal

    SN - 0026-2285

    IS - 3

    ER -